# SDR 98ZZZX3020

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83AF
- Make and model: Cessna 172R
- Aircraft serial: 17280073
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100001
- Condition: Leak
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOWING THE FINDING OF A FUEL bOOST PUMP LEAK ON ANOTHER AIRCRAFT (SISTER ACFT), INSPECTION FOUND SIMILAR LEAK.  PUMP WAS REPLACED.
